# SDR AALA20030990

- Difficulty date: September 10, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 203BC1021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTING INOPERATIVE AT SEAT ROW 20 THROUGH 22.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
